MathSciNet Relay Station
MathSciNet bibliographic data
MR806089 (87c:60002) 60B10 (60F05)
Yukich, J. E. Weak convergence of the empirical characteristic function. Proc. Amer. Math. Soc. 95 (1985), no. 3, 470–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement